# SDR CA970107007

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 1G386
- Condition: Failed
- Location: Nr 2 Eng Start
- Component: Garrtt, 97907821
- Stage of operation: CL
- Nature of condition: J, N
- Precautionary procedure: A, E

## Discrepancy

(CAN) ON DEPARTURE #2 ENGINE START VALVE LIGHT CAME ON AND REMAINED ON. ENGINE SHUTDOWN. REPLACED VALVE.
